# SDR 96ZZZX4319

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47611
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770418
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Attach
- Part number: AN510A
- Condition: Bolts Loose
- Location: Mlg
- Part time: 6,090 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIPER SB 956, PART II, WAS C/W AT 4,914 HOURS TT ON 5-92.  PART II IS PERMANENT COMPLIANCE AND BOLTS USED WERE LOOSE ON ATTACH FITTINGS.  THESE ARE A LARGER BOLT THAN ORIGINAL WITH AIRCRAFT.  RETORQUED ALL BOLTS PER SB 956, PART II.
